# SDR DALA2016102607675

- Difficulty date: August 29, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,042 hours, 29,633 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FILLET FAIRING SUPPORT, STA 807.  FABRICATED AND INSTALLED REPAIR PARTS IAW ERA 549283-14, REV O.
